Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the convergence of a solution of a difference equation to a solution of the equation of diffusion


Authors: M. L. Juncosa and D. M. Young
Journal: Proc. Amer. Math. Soc. 5 (1954), 168-174
MSC: Primary 65.0X
MathSciNet review: 0060906
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. L. Cartwright, On the relation between different types of Abel summation, Proc. London Math. Soc. (2) vol. 31 (1930) pp. 81-96.
  • [2] L. Fejér Untersuchungen über Fouriersche Reihen, Math. Ann. vol. 58 (1904) pp. 51-69.
  • [3] G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620
  • [4] G. H. Hardy and W. W. Rogosinski, Fourier series, Cambridge Tracts in Mathematics and Mathematical Physics, no. 38, Cambridge, At the University Press, 1950. 2nd ed. MR 0044660
  • [5] F. B. Hildebrand, On the convergence of numerical solutions of the heat-flow equation, J. Math. Physics 31 (1952), 35–41. MR 0048171
  • [6] Werner Leutert, On the convergence of unstable approximate solutions of the heat equation to the exact solution, J. Math. Physics 30 (1952), 245–251. MR 0046753
  • [7] George G. O’Brien, Morton A. Hyman, and Sidney Kaplan, A study of the numerical solution of partial differential equations, J. Math. Physics 29 (1951), 223–251. MR 0040805

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0060906-4
Article copyright: © Copyright 1954 American Mathematical Society